MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC DROPLET SYRINGE; HTL/DROPLET 1ML INSULIN SYRINGE 31G * 8MM (U-100 INSULIN ONLY)

SOL-MILLENNIUM MEDICAL INC DROPLET SYRINGE; HTL/DROPLET 1ML INSULIN SYRINGE 31G * 8MM (U-100 INSULIN ONLY)
Model Number 6004
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pictures of the complained htl/droplet 1ml insulin syringe 31g * 8mm (u-100 insulin only) (pe bag), ref 6004 lot 02208049 received by the customer for evaluation confirmed the complained issue.During the manufacturing process of the insulin syringe, individual boxes may be damaged, and the inspector may have to replace them one by one.Therefore, the inspector mistakenly replaced the 1ml cc 30g×5/16"(0.3mm×8mm) central box with the 1ml cc 31g×5/16" (0.25mm×8mm) central box.The inspector and labelling operator did not check the label and packaging specifications of the box, so the wrong box was placed on the market.As a corrective action, the manufacturing partner arranged training for all related workers regarding the label and packaging specifications requirements.Sol-millennium will continue to monitor this kind of issue and in case the number of complaints will increase further evaluations and corrective actions will be taken.This report was initially submitted on 07/17/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: customer call from (b)(6) pharmacy to inform us that they received a carton of droplet insulin syringes with the wrong size syringe than what is printed on the label of the carton.Customer does not know the quantity of incorrectly labeled cartons were received, he only reported seeing one carton with that problem.Images have been provided.Sample are no available.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name (d1) provided in the initial mdr 3014312726-2024-00277.The previously reported brand name was incorrect.The correct brand name is droplet syringe.

Brand Name
DROPLET SYRINGE
Common Device Name
HTL/DROPLET 1ML INSULIN SYRINGE 31G * 8MM (U-100 INSULIN ONLY)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
758 binhai 5th avenue, binhai
industrial park, longwan,
wenzhou city,, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035616
Report Number3014312726-2024-00277
Device Sequence Number8788339
Product Code FMF
UDI-Device Identifier05907996095612
UDI-Public(01)05907996095612
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6004
Device Lot Number02208049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown